Well-behaved women

rarely make history.

I have Mirena. I've had it for about 1.5 years now. At first it was a miracle, but now it's just a nuisance.

The weight gain. The depression. The anxiety. The hair loss. The hopelessness. The fatigue. The bloating. The back pain. The acne. The oily skin and hair.

Hundreds of other women have said they've experienced these while on Mirena, and I'm experiencing the same thing. I can't wait to get this stupid piece of plastic out of my cervix.

Ick.

Add A Comment

Comments:

evwsq...
Nov. 15, 2010 at 6:10 PM

Good luck! I hope that it makes a difference. I know that doctors often try to deny that hormonal birth controls can have an effect on depression, but most women know otherwise. I know I did better when I finally went off of mine!

Message Friend Invite

hepmommy
Nov. 16, 2010 at 7:26 PM

I had mine for all of three months before I demanded he remove it.  We nicknamed it "The Beast" in my house because it turned me into one.

Message Friend Invite

ta2di...
Nov. 16, 2010 at 8:22 PM

Word on that. I had mine in for 2 years and was oh so happy to get it out. It made my nonexistent PMS turn into crazy PMS and the bimonthly bacterial vaginosis infections were soooo lovely. Not.

Hope you feel better after this!

Message Friend Invite

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in